# SDR VTZA97652

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6362 - SYR-IAD - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE AFT EMERGENCY LIGHT BEING INOPERATIVE.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE AFT UTILITY/EMERGENCY LIGHT, ABOVE THE PAX DOOR HAD BURNED OUT.  MAINTENANCE REPLACED THE BULB AND PERFORMED FUNCTIONAL CHECK OF THE SYSTEM IAW MM PROCEDURES.  ALL CHECKS WERE GOOD.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
